# SDR C2XA00CL023

- Difficulty date: February 16, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3186 - AFTER TAKEOFF, THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN A LOCK SENSOR HARNESS.  OPERATIONAL CHECKS WERE GOOD IAW EMBRAER MM 32-30-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
